Skip to Main content Skip to Navigation
Journal articles

Edgeworth expansions of suitably normalized sample mean statistics for atomic Markov chains

Complete list of metadata

https://hal.telecom-paris.fr/hal-02107119
Contributor : Stephan Clémençon Connect in order to contact the contributor
Submitted on : Tuesday, April 23, 2019 - 3:15:36 PM
Last modification on : Thursday, October 21, 2021 - 3:16:06 PM

Links full text

Identifiers

Citation

Stéphan Clémençon, Patrice Bertail, St�phan Cl�men�on. Edgeworth expansions of suitably normalized sample mean statistics for atomic Markov chains. Probability Theory and Related Fields, Springer Verlag, 2004, 130 (3), pp.388-414. ⟨10.1007/s00440-004-0360-0⟩. ⟨hal-02107119⟩

Share

Metrics

Record views

108